# SDR SWAA2012121210514

- Difficulty date: December 10, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 23,659 hours, 13,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHT BATTERY FAILED CAPACITY TEST FWD RIGHT.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK FWD RIGHT (M01674) PER M/M AND SSM.
